Some global qualitative analyses of a single species neutral delay differential population model

H. I. Freedman, Yang Kuang

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

In this paper a class of nonlinear nonau-tonomous single species neutral delay differential population models are introduced and analyzed. Sufficient conditions for positivity and boundedness of solutions, local and global stability of positive steady state, are established.

Original languageEnglish (US)
Pages (from-to)201-215
Number of pages15
JournalRocky Mountain Journal of Mathematics
Volume25
Issue number1
DOIs
StatePublished - Dec 1995

Fingerprint

Boundedness of Solutions
Local Stability
Population Model
Global Stability
Positivity
Sufficient Conditions
Class

Keywords

  • Global stability
  • Neutral delay differential equation
  • Single species population model

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Some global qualitative analyses of a single species neutral delay differential population model. / Freedman, H. I.; Kuang, Yang.

In: Rocky Mountain Journal of Mathematics, Vol. 25, No. 1, 12.1995, p. 201-215.

Research output: Contribution to journalArticle

@article{68f5fa14afa8479c9acf5c1a08dd4a61,
title = "Some global qualitative analyses of a single species neutral delay differential population model",
abstract = "In this paper a class of nonlinear nonau-tonomous single species neutral delay differential population models are introduced and analyzed. Sufficient conditions for positivity and boundedness of solutions, local and global stability of positive steady state, are established.",
keywords = "Global stability, Neutral delay differential equation, Single species population model",
author = "Freedman, {H. I.} and Yang Kuang",
year = "1995",
month = "12",
doi = "10.1216/rmjm/1181072278",
language = "English (US)",
volume = "25",
pages = "201--215",
journal = "Rocky Mountain Journal of Mathematics",
issn = "0035-7596",
publisher = "Rocky Mountain Mathematics Consortium",
number = "1",

}

TY - JOUR

T1 - Some global qualitative analyses of a single species neutral delay differential population model

AU - Freedman, H. I.

AU - Kuang, Yang

PY - 1995/12

Y1 - 1995/12

N2 - In this paper a class of nonlinear nonau-tonomous single species neutral delay differential population models are introduced and analyzed. Sufficient conditions for positivity and boundedness of solutions, local and global stability of positive steady state, are established.

AB - In this paper a class of nonlinear nonau-tonomous single species neutral delay differential population models are introduced and analyzed. Sufficient conditions for positivity and boundedness of solutions, local and global stability of positive steady state, are established.

KW - Global stability

KW - Neutral delay differential equation

KW - Single species population model

UR - http://www.scopus.com/inward/record.url?scp=77951052332&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77951052332&partnerID=8YFLogxK

U2 - 10.1216/rmjm/1181072278

DO - 10.1216/rmjm/1181072278

M3 - Article

VL - 25

SP - 201

EP - 215

JO - Rocky Mountain Journal of Mathematics

JF - Rocky Mountain Journal of Mathematics

SN - 0035-7596

IS - 1

ER -